# SDR C77A20131013001

- Difficulty date: October 11, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 15,750 hours, 8,996 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg Strut
- Part time: 15,750 hours, 8,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT RETRACTION ACTUATOR ATTACH LUG HAS 2 BUSHINGS MIGRATED, .  REPLACED NLG RETRACT ACTUATOR FITTING INBD BUSHING IAW ED-LLI-10-0008.
